I have been taking depakote for 8-10 months 500mlg and Paxil 40mlg. About a month ago I started too feel very fatigued during the day and unable to sleep well at night. About a week ago I felt light headed thru out the day and the light headed feeling would cause me anxiety I called my Dr. And he sent me too the urgent mental health clinic and Dr upped my meds to 2-3 500 capsules a day since I wasent feeling. Very well I've been taking 3. But it hasent really helped me with the lightheaded feeling I'm worked not sure what is going on my next appt is Wed. Does anyone have any suggestions
Not feeling well, Dr upped my Depakote but still not great, any suggestions?
- 25 Jun 2012 by francisg
- 26 June 2012
Hi francis, didn't want you to think you're all alone out there in cyber land, but I don't have alot to offer. The 2 drugs together can cause that, but why after you've been on it a while? There are several reasons for lightheadedness, and most aren't all that bad, like getting up too fast, or turn too rapidly. Is it constant?
Has the increase in depakote helped with the anxiety at all? I'm glad you're seeing the dr on Wednesday. Is it your primary or the mental health clinic?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2010 • 1 answer
I will be switching from Zyprexa to Depakote ER on December 7, 2011. The Zyprexa works great for me?
Posted 5 Dec 2011 • 2 answers
Posted 30 Dec 2011 • 4 answers
Posted 23 Feb 2013 • 1 answer
I have been taking Depakote for 7 weeks now and I am still feeling anxious and sad and have no will?
Posted 21 Jul 2014 • 4 answers